MAUDE Adverse Event Report: US ENDOSCOPY; BIOPSY NEEDLE

US ENDOSCOPY; BIOPSY NEEDLE
Model Number 00711812
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: steris needle was leaking at the connector while in use for procedure.Patient came in for endoscopy procedure, during procedure a steris needle was deployed for use with a lifting agent.Once deployed the needle was found to be leaking at the connection site.Needle was sequestered and new needle was deployed, procedure was completed without incident.

Brand Name
NA
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key22519225
Report Number22519225
Device Sequence Number9231899
Product Code FCG
UDI-Device Identifier00724995180898
UDI-Public(01)00724995180898
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711812
Device Catalogue Number00711812
Device Lot Number(01)12339956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight144 KG
Date Report Sent to FDA06/26/2025